Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to a paper: ``The Moore-Kline problem'' [Trans. Amer. Math. Soc. 34 (1932), no. 3, 705-721; 1501658]


Author: Leo Zippin
Journal: Trans. Amer. Math. Soc. 35 (1933), 972
MSC: Primary 54F65
Original Article: Trans. Amer. Math. Soc. 34 (1932), 705-721.
MathSciNet review: 1501730
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F65

Retrieve articles in all journals with MSC: 54F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501730-3
PII: S 0002-9947(1933)1501730-3
Article copyright: © Copyright 1933 American Mathematical Society